# SDR NOCA01010

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 415N40026
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER TIE DOWN FITTING CORRODED.  REPLACED MOUNT FITTING PER SRM 51-10-02.
